# SDR SWAA2023081778795

- Difficulty date: July 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED BTW BS 312 TO BS 344 AT LEVEL STR 17R RBL57 WL 208.1 AT FWD GALLEY AREA 2023-447502<[01] ULTRASONIC EQUIPMENT USED P/N: 45MG; S/N:221861811 AND DUE DATE: 08-NOV-23.;[02] REPLACED NEW SUPPORT ANGLE LOCATED BTW BS 312 TO BS 344 AT LEVEL STR 17R RBL57 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8310 SHEET:23 SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED NEW SUPPORT ANGLE LOCATED BTW BS 312 TO BS 344 AT LEVEL STR 17R RBL57 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8310 SHEET:23 SEE INDIVIDUAL SIGN OFF BELOW
